The Euler characteristic of the whitehead automorphism group of a free product

DSpace/Manakin Repository

LDR Home . . . Meier, John Publications of John Meier View Item

The Euler characteristic of the whitehead automorphism group of a free product

Show simple item record


dc.contributor.author Jensen, C.
dc.contributor.author McCammond, J.
dc.contributor.author Meier, John
dc.date.accessioned 2012-02-27T21:15:51Z
dc.date.available 2012-02-27T21:15:51Z
dc.date.issued 2007
dc.identifier.citation Jensen, C., J. McCammond and J. Meier. "The Euler characteristic of the whitehead automorphism group of a free product ." Transactions of the American Mathematical Society 359 (6): 2577-2595. en_US
dc.identifier.uri http://hdl.handle.net/10385/918
dc.description.abstract A combinatorial summation identity over the lattice of labelled hypertrees is established that allows one to gain concrete information on the Euler characteristics of various automorphism groups of free products of groups. In particular, we establish formulae for the Euler characteristics of: the group of Whitehead automorphisms Wh(*(n)(i=1)G(i)) when the G(i) are of finite homological type; Aut(*(n)(i=1)G(i)) and Out(*(n)(i=1)G(i)) when the G(i) are finite; and the palindromic automorphism groups of finite rank free groups. en_US
dc.publisher Transactions of the American Mathematical Society en_US
dc.title The Euler characteristic of the whitehead automorphism group of a free product en_US
dc.type Article en_US
dc.identifier.doi 10.1090/S0002-9947-07-03967-0

Files in this item

Files Size Format View
Meier-Transacti ... calSociety-vol359-2007.pdf 286.0Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account